Please use this identifier to cite or link to this item:
Title: Graph cohomology classes in the Batalin–Vilkovisky formalism
Authors: Hamilton, Alastair
Lazarev, Andrey
First Published: May-2009
Publisher: Elsevier
Citation: Journal of Geometry and Physics, 2009, 59 (5), pp. 555-575.
Abstract: This paper gives a conceptual formulation of Kontsevich’s ‘dual construction’ producing graph cohomology classes from a differential graded Frobenius algebra with an odd scalar product. Our construction–whilst equivalent to the original one–is combinatorics-free and is based on the Batalin–Vilkovisky formalism, from which its gauge independence is immediate.
DOI Link: 10.1016/j.geomphys.2009.01.007
ISSN: 0393-0440
Type: Article
Rights: This is the author's final draft of the paper published as Journal of Geometry and Physics, 2009, 59 (5), pp. 555-575. The final version is available from Doi: 10.1016/j.geomphys.2009.01.007
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
BVFORM.PDF303.61 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.